# SDR MWEA00261

- Difficulty date: April 3, 2000
- Submitted: April 6, 2000
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- Aircraft time: 71,598 hours, 87,302 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Angle
- Part number: 995799529
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ELONGATED FASTENER HOLES ON NUMBER 21 RIB SUPPORT ANGLE ON LEADING EDGE OF RUDDER.  MAINTENANCE INSTALLED REPAIR TEE.
